Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


consistant constipation constricion
Jul 12, 2002

I had been diagnosed with IBS a few years ago, but I think an IBS diagnose is bogus and an easy way for the Doctors to keep us coming in for more follow up visits. I have been severely constipated now for months, it is not medication related because I have changed meds a bunch of times and presently am on no HIV meds. The only relief I get is from enimas- coffee, plain water, lemons, but I don't consider that a good habbit to get dependent on. I often vomit from Psyllium drinks, and am afraid that they may absorb any medication that may still be in my stomache. Is there any truth to that? Senna has stopped working and Docusate Calcium just gives me cramps and severe diahrea for the entire day once it hits me. Any advice from the experts? Thanks so much for your time.

Response from Dr. Henry

I assume you have seen an HIV friendly gastroenterologist? Avoiding calcium supplemts may help. Fibercon tablets, extra water, yogurt, fruit, vegetables and more exercise may each help some individuals. KH



Previous
less than perfect smile-not acceptable!
Next
lightheaded

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement